MAUDE Adverse Event Report: Thoratec Corporation Thoratec® HeartMate 3¿ System Controller; Ventricular (Assist) Bypass

Thoratec Corporation Thoratec® HeartMate 3¿ System Controller; Ventricular (Assist) Bypass
Model Number 106531US
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2026
Type of Reportable Event Malfunction

Brand Name
Thoratec® HeartMate 3¿ System Controller
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50951392
Report Number2916596-2026-2920178
Device Sequence Number9499383
Product Code DSQ
UDI-Device Identifier00813024013235
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/23/2026
Device Model Number106531US
Device Catalogue Number106531US
Device Lot NumberL00000709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight303 LB
Patient RaceBlack Or African American